# SDR DL764020280

- Difficulty date: March 8, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 4,425 hours, 1,886 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYMMETRY ILLUMINATED ON LANDING ROLLOUT.  FOUND TARGET MISSING FROM NR 4 SLAT.  FLEET PROBLEM.  BOLT SHEARED, BEARING AND TARGET LOST.  INSTALLED TARGET, OPS CHECK GOOD.
